# SDR USAA030073

- Difficulty date: April 10, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654580730
- Condition: Cracked
- Location: Fuselage
- Part time: 40,222 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE SUPPORT CRACKED .5 INCH, AT UPPER SIDE OF STRINGER 13R AT STATION 291.5.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR.  (M)
